MAUDE Adverse Event Report: Medacta International SA Shoulder System; Humeral reverse HC liner Ø36/+0mm

Medacta International SA Shoulder System; Humeral reverse HC liner Ø36/+0mm
Model Number 04.01.0119
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month from the primary, the patient came in presenting pain due to dislocation of the liner from the glenosphere while making bed.The surgeon revised the d 36x24.5 glenosphere to a d 39x24.5 glenosphere, the metaphysis to a same size metaphysis and the d 36/+0mm liner to a d 39/+5mm liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24 august 2026 reverse shoulder system 04.01.0119 humeral reverse hc liner d 36/+0mm (k170452) lot 2524252: 90 items manufactured and released on 05-nov-2025.Expiration date: 26-oct-2030.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0169 glenosphere - d 36x24.5 (k170452) lot 2525649: (b)(4)items manufactured and released on 07-jan-2026.Expiration date: 14-dec-2030.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause:implant dislocation is possible literature described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.

Brand Name
Shoulder System
Common Device Name
Humeral reverse HC liner Ø36/+0mm
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50692315
Report Number3005180920-2026-00912
Device Sequence Number15851813
Product Code PHX
UDI-Device Identifier07630040706261
UDI-Public07630040706261
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0119
Device Lot Number2524252
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite